Alert archive / Minnesota / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 178, NWS Twin Cities, MN

July 11, 2008Kandiyohi County, Meeker County, Stearns County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 11, 2008, 5:48 PM CDT for Kandiyohi County, Meeker County, Stearns County, Minnesota. It was in force for 57 min. 14 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 11, 2008, 5:48 PM CDT (22:48 UTC)
Expired
Jul 11, 2008, 6:45 PM CDT
In force
57 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon

Counties Kandiyohi County, MN, Meeker County, MN, Stearns County, MN

The radar

The Minneapolis radar (KMPX), 120 km from the middle of the area, began a volume at 22:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 11, 6:07 PM CDTHAIL 0.88Belgrade, MN
Jul 11, 6:09 PM CDTHAIL 1New London, MN
Jul 11, 6:11 PM CDTHAIL 0.88Belgrade, MN
Jul 11, 6:25 PM CDTHAIL 0.753 Sw Spicer, MN
Jul 11, 6:29 PM CDTTORNADO1 Sw Willmar, MNONE QUARTER MILE SW OF WILMAR WITH DEBRIS IN THE AIR. STILL ON THE GROUND MOVING EAST AT 15 MPH.
Jul 11, 6:32 PM CDTFUNNEL CLOUD5 N Willmar, MN
Jul 11, 6:32 PM CDTTORNADOSe Willmar, MNNEAR INTERSECTION OF COUNTY ROAD 8 AND 19.
Jul 11, 6:35 PM CDTTORNADO4 S Willmar, MNSHED FLATTENED. SMALL TRAILER TURNED ON ITS SIDE. SEVERAL FARM TRACTORS TURNED ON THEIR SIDES. OCCURRED AT HIGHWAY 71 AND COUNTY RD. 19.
Jul 11, 6:38 PM CDTTORNADO1 E Willmar, MNAPPROXIMATELY 200 YARDS WIDE. HIT A FARM AND PICKED UP A LARGE AMOUNT OF METAL DEBRIS. MOVING 40 TO 50 MPH TOWARD THE EAST.
Jul 11, 6:42 PM CDTTORNADO3 E Willmar, MNTORNADO WEAKENED INTO THE ROPE STAGE. MOVING ENE AT APPROXIMATELY 40 TO 50 MPH.
Jul 11, 6:45 PM CDTTORNADO4 Se Willmar, MN2 HOUSES HEAVILY DAMAGED ON SW 26TH AVE NEAR 40TH ST SE.
Jul 11, 6:46 PM CDTTSTM WND DMG1 S Willmar, MNSHED FLATTENED. SMALL TRAILOR TURNED ON ITS SIDE. SEVERAL FARM TRACTORS TURNED ON THEIR SIDES. OCCURRED AT 23171 S. WILMAR ROAD AND COUNTY RD. 19. DAMAGE RESULTED FROM TORNADO.
Jul 11, 6:48 PM CDTFUNNEL CLOUD1 Sw Grove City, MN
Jul 11, 6:54 PM CDTTORNADO1 E Willmar, MNONE HOUSE SEVERELY DAMAGED. TWO TURKEY BARNS FLATTENED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 11, 2:26 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 10.8 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2008-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 890 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2008-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 129 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
890 J/kg
Mixed-layer CIN
-362 J/kg
Mixed-layer LCL
1222 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
129 m²/s²
0-3 km storm-relative helicity
393 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMPX 112249
SVRMPX
MNC067-093-145-112345-
/O.NEW.KMPX.SV.W.0178.080711T2248Z-080711T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
548 PM CDT FRI JUL 11 2008

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  STEARNS COUNTY IN CENTRAL MINNESOTA...
  KANDIYOHI COUNTY IN CENTRAL MINNESOTA...
  MEEKER COUNTY IN CENTRAL MINNESOTA...

* UNTIL 645 PM CDT

* AT 543 PM CDT...RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS...
  CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO BASEBALL SIZE AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF BROOTEN TO 10
  MILES SOUTHWEST OF WILLMAR...AND MOVING EAST AT 45 MPH.

* SOME LOCATIONS INCLUDE...
  BROOTEN...
  WILLMAR...
  BELGRADE...
  SAUK CENTRE...
  KANDIYOHI...
  SPICER...
  NEW LONDON...
  ELROSA...
  GEORGEVILLE...
  MEIRE GROVE...
  REGAL...
  MELROSE...

THIS STORM HAS A HISTORY OF PRODUCING BASEBALL SIZE HAIL.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY
FOR DESTRUCTIVE HAIL...WHICH CAN SIGNIFICANTLY DAMAGE WINDOWS
...SIDING AND VEHICLES. DAMAGING WINDS ARE ALSO EXPECTED...
WHICH WILL UPROOT TREES AND DOWN POWER LINES. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING
FOR SOUTHERN MINNESOTA.

LAT...LON 4577 9488 4578 9431 4505 9425 4504 9514
      4570 9513
TIME...MOT...LOC 2248Z 270DEG 44KT 4556 9515 4506 9514

$$
1 follow-up statement
000 
WWUS53 KMPX 112319
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
619 PM CDT FRI JUL 11 2008

MNC067-093-145-112345-
/O.CON.KMPX.SV.W.0178.000000T0000Z-080711T2345Z/
STEARNS MN-KANDIYOHI MN-MEEKER MN-
619 PM CDT FRI JUL 11 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR MEEKER...KANDIYOHI AND STEARNS COUNTIES...

AT 618 PM CDT...RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS...CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO
BASEBALL SIZE AND DAMAGING WINDS IN EXCESS OF 65 MPH.  THESE SEVERE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 4 MILES WEST OF MEIRE
GROVE TO 3 MILES SOUTHEAST OF WILLMAR...AND MOVING EAST AT 45 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE ST NICHOLAS...PRIAM...PADUA...
OPOLE...MANANNAH...HAWICK...GEORGEVILLE...FARMING...COLLEGEVILLE AND
WILLMAR.

THIS IS A DANGEROUS SITUATION. IF YOU ARE IN THE PATH OF THIS
STORM...PREPARE IMMEDIATELY FOR DESTRUCTIVE HAIL...WHICH CAN
SIGNIFICANTLY DAMAGE ROOFS...WINDOWS...SIDING AND VEHICLES. DAMAGING
WINDS ARE ALSO EXPECTED...WHICH WILL UPROOT TREES AND DOWN POWER
LINES. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING
FOR SOUTHERN MINNESOTA.

LAT...LON 4577 9488 4578 9431 4505 9425 4504 9514
      4570 9512
TIME...MOT...LOC 2319Z 270DEG 44KT 4563 9494 4509 9499

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 2:45 PM CDT, 3 hours 3 minutes earlier.

Area forecast discussion, Jul 11, 2:45 PM CDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
245 PM CDT FRI JUL 11 2008

.DISCUSSION...
STRONG UPPER LEVEL TROUGH ALONG WITH A POTENT COLD FRONT...WILL PUSH
ACROSS MUCH OF THE UPPER MIDWEST THIS EVENING AND OVERNIGHT. TSRA
EXPECTED TO FIRE ALONG THE COLD FRONT AND TREK EAST OVER INTO
WESTERN WISCONSIN TONIGHT. SFC TEMPS HAVE SOARED INTO THE UPPER 80S
AND LOWER 90S AHEAD OF THE FRONT OVER WEST CENTRAL MN. LAPSWRF MODEL
HAS TSRA DEVELOPING AND BECOMES MORE WIDESPREAD BETWEEN 23Z-02Z OVER
EAST CENTRAL MN. THE INTIAL SEVERE WEATHER THREAT WILL BE DAMAGING
WINDS AND TORRENTIAL RAINS. A FEW DECRETE SUPERCELLS COULD PRODUCE
TORNADOES. EXPECT MORE OF A LINEAR LINE OF TSRA OCCURRING LATER THIS
EVENING/OVERNIGHT.  PRECIP WATER VALUES INCREASE TO OVER 2.00
INCHES.  WET BULB ZERO ARE OVER 12000 FEET. CAP STRENGTH(INHIBITION
FOR DEVELOPMENT OF TSRA) REMAINS FAIRLY STRONG ACROSS MUCH OF THE
FORECAST AREA AT THIS TIME. AIRMASS SHOULD RAPIDLY DESTABLIZED IN
THE VICINITY AND JUST AHEAD OF THE COLD FRONT.

PRECIP MOVING OUT OF CWA OVERNIGHT...THEN A DRY WEATHER PATTERN OVER
THE NEXT FEW DAYS. DRY NORTHWEST AIR FLOW PREVAILING OVER THE UPPER
MIDWEST THROUGH MONDAY.

MEDIUM AND LONG RANGE MODELS...ALL INDICATE A RATHER UNSETTLED
WEATHER PATTERN OVER THE UPPER MIDWEST WITH SEVERAL WEAK SHORT WAVE
TROUGH MOVING THROUGH THE WESTERLY FLOW.
&&

.AVIATION.../18Z TAF ISSUANCE/
A LOT GOING ON WITH AVIATION-PERTAINING WEATHER THROUGH THE
EVENING...WITH THE PRIMARY CONCERN BEING STRONG THUNDERSTORM
WINDS. FIRST...MVFR CIGS HAVE DEVELOPED IN FAR ERN MN AND WRN WI
FROM STABLE CLOUDS LEFT IN THE WAKE OF EARLY MORNING CONVECTION.
THESE SHOULD BEGIN TO LIFT DUE TO MIXING AND INDICATIONS ON TAMDAR
SOUNDINGS THAT THE LAYER IS BECOMING SOMEWHAT THIN. THE AIRCRAFT
SOUNDINGS ALSO INDICATE TWO SEPARATE INVERSIONS...WITH THE HIGHER
ONE CAPPING THE ATMOSPHERE FROM CONVECTION UNTIL LATE AFTN AT THE
EARLIEST OVER MSP AND WI TAF SITES. MORE LIKELY IT WILL BE EARLY
EVE FOR THESE.

CONVECTION EXPECTED TO DEVELOP NEAR THE DAKOTAS AND WRN MN BORDER
AHEAD OF STRONG COLD FRONT. SOME OF THIS WILL LIKELY BE SEVERE
NEAR INITIATION AND ESPECIALLY WITHIN THE HOURS THAT FOLLOW.
STORMS WILL INITIALLY BE SCATTERED BEFORE LIKELY CONGEALING INTO
SOMEWHAT OF A BROKEN LINE BY THE TIME THEY REACH MSP. SO AXN AND
RWF DO HAVE A REASONABLE CHANCE TO NOT GET HIT DIRECTLY...BUT
STILL HAVE INCLUDED A STRONGLY WORDED TEMPO GIVEN THE ENVIRONMENT
FOR WINDS. LARGE HAIL ALSO A POSSIBILITY AT THESE TAF SITES.
FURTHER EAST AS THE STORMS ORGANIZE...WINDS SHOULD BE THE PRIMARY
THREAT. THERE MAY BE SOME ISOLD TO SCT STORM DEVELOPMENT OUT AHEAD
OF THIS LINE...SO HAVE A VCTS AT MSP AND WI TAF SITES. BUT MAIN
SHOW SHOULD BE WHEN LINE COMES THROUGH. IFR CONDITIONS AND STRONG
WINDS ARE LIKELY WITH THESE THUNDERSTORMS. FORECAST CONDITIONS IN
THE MSP TAF ARE FOR AN AIRPORT WEATHER WARNING...SO ISSUANCE IS
CURRENTLY EXPECTED AS THE 00Z TO 03Z TIME PERIOD APPROACHES...AS
LONG AS STORMS BEHAVE AS EXPECTED. THE FRONT WILL MOVE THROUGH WRN
WI BETWEEN 02Z AND 05Z WITH THE STORMS LIKELY MAINTAINING THEIR
STRENGTH.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&
Hazardous weather outlook, Jul 11, 5:34 PM CDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
534 PM CDT FRI JUL 11 2008

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
122245-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
534 PM CDT FRI JUL 11 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...TONIGHT

STRONG TO SEVERE THUNDERSTORMS ARE LIKELY THIS EVENING OVER
PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA AND WEST CENTRAL
WISCONSIN. THE STORMS ARE LIKELY TO PRODUCE LARGE HAIL...DAMAGING
WINDS AND TORRENTIAL RAINS. ISOLATED TORNADOES ARE
POSSIBLE...ESPECIALLY NORTH OF INTERSTATE 94 CORRIDOR OVER CENTRAL
MINNESOTA PRIOR TO MIDNIGHT.

THE THUNDERSTORMS ARE EXPECTED TO MOVE OVER WESTERN WISCONSIN
AFTER 900 PM.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS WILL BE POSSIBLE ACROSS MUCH OF THE OUTLOOK AREA
BEGINNING TUESDAY AND CONTINUING THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NEEDED ACROSS THE OUTLOOK AREA THIS
EVENING. SKYWARN SPOTTER ACTIVATION MAYBE NEEDED DURING THE
OVERNIGHT HOURS OVER WEST CENTRAL WISCONSIN.

In the hours before

Local storm report, Jul 11, 5:12 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
512 PM CDT FRI JUL 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0504 PM     HAIL             HEWITT                  46.32N 95.09W
07/11/2008  M0.75 INCH       TODD               MN   FIRE DEPT/RESCUE

&&

AJZ
Local storm report, Jul 11, 5:16 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
516 PM CDT FRI JUL 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             5 E HEWITT              46.32N 94.98W
07/11/2008  M0.75 INCH       TODD               MN   LAW ENFORCEMENT

            NEAR INTERSECTION OF 210/11.

&&

AJZ
Local storm report, Jul 11, 5:18 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
518 PM CDT FRI JUL 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0516 PM     HAIL             6 W STAPLES             46.36N 94.93W
07/11/2008  M1.00 INCH       WADENA             MN   EMERGENCY MNGR

&&

AJZ
Local storm report, Jul 11, 5:35 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
535 PM CDT FRI JUL 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             3 SW MURDOCK            45.19N 95.44W
07/11/2008  E0.75 INCH       SWIFT              MN   STORM CHASER

&&

TDK
Local storm report, Jul 11, 5:38 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
538 PM CDT FRI JUL 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0516 PM     HAIL             6 WSW STAPLES           46.33N 94.92W
07/11/2008  M1.00 INCH       TODD               MN   EMERGENCY MNGR

&&

AJZ
Local storm report, Jul 11, 5:44 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
544 PM CDT FRI JUL 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     HAIL             8 SE STARBUCK           45.53N 95.42W
07/11/2008  M2.75 INCH       POPE               MN   PUBLIC

&&

AJZ

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 11:04 PM CDTSevere Thunderstorm WarningMPXDouglas41 min
Jul 10, 11:20 PM CDTSevere Thunderstorm WarningMPXPope, Stevens, Swift55 min
Jul 10, 11:40 PM CDTSevere Thunderstorm WarningMPXDouglas, Morrison, Pope, Stearns, Todd65 min
Jul 11, 12:16 AM CDTSevere Thunderstorm WarningMPXChippewa, Lac qui Parle, Swift59 min
Jul 11, 12:52 AM CDTSevere Thunderstorm WarningMPXKandiyohi, Meeker, Stearns53 min
Jul 11, 1:06 AM CDTSevere Thunderstorm WarningMPXChippewa, Kandiyohi, Meeker, Renville, Swift, Yellow Medicine54 min
Jul 11, 1:10 AM CDTSevere Thunderstorm WarningMPXKanabec, Mille Lacs, Morrison65 min
Jul 11, 4:45 PM CDTTornado WarningMPXTodd30 min
Jul 11, 5:13 PM CDTSevere Thunderstorm WarningMPXChippewa, Kandiyohi, Pope, Swift47 min
Jul 11, 5:15 PM CDTSevere Thunderstorm WarningMPXTodd45 min
Jul 11, 5:44 PM CDTSevere Thunderstorm WarningMPXMorrison46 min
Jul 11, 6:28 PM CDTTornado WarningMPXKandiyohi, Meeker47 min
Jul 11, 6:36 PM CDTTornado WarningMPXKandiyohi, Meeker, Stearns54 min
Jul 11, 6:40 PM CDTTornado WarningMPXMeeker, Stearns65 min
Jul 11, 6:50 PM CDTSevere Thunderstorm WarningMPXRedwood, Renville, Sibley55 min
Jul 11, 6:51 PM CDTSevere Thunderstorm WarningMPXKanabec, Mille Lacs, Morrison54 min
Jul 11, 6:54 PM CDTTornado WarningMPXRenville36 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.